# SDR FDEA201812113491

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 45,361 hours, 15,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33324
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE MAIN CABIN SEAT TRACK, RT FLANGE UPPER SURFACE, BETWEEN BS 1020 TO BS 1040 LBL 58.  REMOVED CORR ON SEAT TRACK STA 1020 TO 1040 LBL58 IAW SRM 51-10-02 ORIG   MAT .90 REM .050 LOSS .040 FOUND TO BE OUT OF LIMITS IAW SRM 53-40-52-1A.   REMOVED, TRIMMED, LOCATED ,DRILLED AND INSTALLED IAW SRM 51-40-02 AND 51-40-  05 AND BOEING DWG 657N3321 REV - DIM 23"3" SEAT TRACK
